# SDR REXA0829201201297

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 25,699 hours, 22,825 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SEAT SMOKE GOGGLES MISSING.  REPLACED SMOKE GOGGLES IAW AMM 35-10-00.
